Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Sun damage on nose, soreness, redness. Used efudix, steroid cream. Will it heal naturally?

i have been prescribed efudix 5% cream for sun damage on my nose by a dermatologist I have used for three weeks as instructed and my nose became a little sore as I was warned. I was told to then use fucibet cream for three days which would then heal the patch.This steroid cream however has done nothing and the three days is up. The patch is still red and a little sore so do I carry on with the fucibet for a little longer or stop and wait for the patch to heal naturally?
Asked On : Mon, 28 Jan 2013
Answers:  1 Views:  138
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
you continue to use Fucibet cream for some longer time so that proper healing takes place.
Afterwards start steroid cream if advised by your dermatologist.
Ok and take care.
Answered: Fri, 20 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor